PANADOL EXTRA FILM COATED TABS PH ONLY (24’s)

4.50

Availability: 3 in stock

SKU: PANA004 Categories: , Brand:

Maximum order of 2 packs per transaction.Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol making it up to 30% more powerful.Panadol Extra is recommended for short term management of mild to moderate pain such as Headache Dental pain Fever Period pain Muscular strain Backache For the management of the symptoms of head colds and influenza.Directions:Adults including the elderly and children 12 years and over- Take 2 tablets every 4 hours as required.Do not give to children under 12.Do not take other medications containing paracetamol while taking Panadol Extra Tablets.Panadol Extra tablets are film coated making them easier to swallow.Never exceed the stated doseAlways read the product leaflet

Scroll to Top
{"cart_token":"","hash":"","cart_data":""}